# SDR CA970311045

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 2332246
- Condition: Failed
- Location: Engine
- Component: Bendix
- Stage of operation: HO
- Nature of condition: Y, R
- Precautionary procedure: R

## Discrepancy

(CAN) AIRCRAFT IN HOVER, ENGINE DECELERATED.  AIRCRAFT AUTO-ROTATED TO GROUND.  ENGINE CONTINUED TO OPERATE BUT WOULD ONLY PRODUCE 90 PERCENT NR.  FUEL CONTROL UNIT REPLACED.
